WestminsterResearch

Pancyclicity of Möbius cubes with faulty nodes

Yang, Xiaofan and Megson, Graham M. and Evans, David J. (2006) Pancyclicity of Möbius cubes with faulty nodes. Microprocessors and Microsystems, 30 (3). pp. 165-172. ISSN 0141-9331

Full text not available from this repository.

Official URL: http://dx.doi.org/10.1016/j.micpro.2005.11.001


Item Type:Article
Research Community:University of Westminster > Electronics and Computer Science, School of
ID Code:5808
Deposited On:03 Feb 2009 15:09
Last Modified:20 Oct 2009 14:47

Repository Staff Only: item control page